# SDR QXEA200701779

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,141 hours, 16,244 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - FLIGHT 2259, ON APPROACH RECEIVED A NR 2 BLEED HOT CAUTION LIGHT.  AFTER COMPLETING THE CHECKLIST, THE LIGHT WENT OUT.  MAINTENANCE CLEANED THE CONNECTOR TO THE NR 2 OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
